English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/78976
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Title

Simultaneous stabilization of periodic orbits and fixed points in delay-coupled Lorenz systems

AuthorsChoe, Chol-Ung; Jang, Hyok; Ri, Hyo-Min; Dahms, Thomas; Flunkert, Valentín ; Hövel, Philipp; Schöll, Eckehard
Issue Date2012
PublisherInternational Physics and Control Society
CitationCybernetics and Physics 1(3): 155-164 (2012)
AbstractWe study two delay-coupled Lorenz systems and demonstrate unified chaos control by noninvasive time- delayed coupling. Both an unstable periodic orbit and an unstable fixed point of the system can be stabilized close to a subcritical Hopf bifurcation. Using a multiple scales method, the systems are reduced to Hopf normal forms, and an analytical approach for stabilizing a periodic orbit as well as a fixed point of the system is developed. As a result, the equations for the characteristic exponents are derived in an analytical form, re- vealing the range of coupling parameters for successful stabilization. Finally, we illustrate the results with numerical simulations, which show good agreement with the theory.
URIhttp://hdl.handle.net/10261/78976
ISSN2223-7038
E-ISSN2226-4116
Appears in Collections:(IFISC) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
View/Open
Show full item record
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.